Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SOOO Many Weight Issues Written About Here JadeKelly

Posted by JESSsMom on December 5, 2008, at 5:17:33

In reply to Re: SOOO Many Weight Issues Written About Here JESSsMom, posted by JadeKelly on December 2, 2008, at 20:12:30

ITA, Jade with most meds causing weight gain (along with the depression) and eating at night.

I am having limited success for depression and weight loss with Wellbutrin but am thinking of augmenting it with OTC Dexatrim. OTC weight loss meds are different and much safer today that in the past but I still need to check for safety.

Glad for you that your weight is normalizing. = )


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JESSsMom thread:866055
URL: http://www.dr-bob.org/babble/20081204/msgs/866810.html